A Fourth Order Difference Method For a Nonlinear Elliptic PDEs in Two Dimension Space

Volume 2, Issue 3, Article 3 - 2017

Authors: P. K. Pandey

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this article, we have presented a novel high order difference method for solving nonlinear elliptic equations with constant coefficients in two dimensions Cartesian coordinate system subject to Dirichlet boundary conditions. The present fourth order method based on the exponential techniques. The method reduces to central difference method when exponential function present in method linearized. We present numerical experiments to demonstrate the efficiency of the method and validity of our fourth order metho

How To Cite This Article

@article{Pandey_2017, doi = {10.31559/glm2016.2.3.3}, url = {https://doi.org/10.31559%2Fglm2016.2.3.3}, year = 2017, month = {jun}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {3}, author = {P. K. Pandey}, title = {A Fourth Order Difference Method For a Nonlinear Elliptic {PDEs} in Two Dimension Space}, journal = {General Letters in Mathematics} }
Pandey, P. K. (2017). A Fourth Order Difference Method For a Nonlinear Elliptic PDEs in Two Dimension Space. General Letters in Mathematics, 2(3). doi:10.31559/glm2016.2.3.3
[1]P. K. Pandey, “A Fourth Order Difference Method For a Nonlinear Elliptic PDEs in Two Dimension Space,” General Letters in Mathematics, vol. 2, no. 3, Jun. 2017.
Pandey, P. K. “A Fourth Order Difference Method For a Nonlinear Elliptic PDEs in Two Dimension Space.” General Letters in Mathematics 2, no. 3 (June 1, 2017). doi:10.31559/glm2016.2.3.3.